# SDR REXA97158

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108PX
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS287784
- Condition: Failed
- Location: Rt Mlg Brakes
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD BRAKE ASSEMBLY LEAKING HYDRAULIC FLUID.  REMOVED AND REPLACED O-RING ON OUTBOARD BRAKE ASSEMBLY.  (X)
